# SDR DALA2017051303944

- Difficulty date: May 11, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 78,921 hours, 36,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, BS 1340 FLOOR SUPPORT LBL 9, CORRODED.  REMOVED CORROSION  AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53 PG 105.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02, AND DRAWING 146N5425.
